# SDR FDEA201112225419

- Difficulty date: December 22, 2011
- Submitted: December 28, 2011
- Operation: Air carrier
- Aircraft: N940FD
- Make and model: Boeing 757236
- Aircraft serial: 24772
- Aircraft time: 61,638 hours, 18,696 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N29321
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT BS 324, RBL 38 TO 40 HAS CORROSION ON UPPER TEE.  CORROSION FOUND WITHIN SRM LIMITS.  REMOVED & REPLACED IAW SRM 51-40-02,  REV 104. REPAIR IS CLASSIFIED AS MAJOR.
